Remark on well-posedness for the fourth order nonlinear Schrödinger type equation

Jun Ichi Segata

Research output: Contribution to journalArticlepeer-review

27 Citations (Scopus)

Abstract

We consider the initial value problem for the fourth order nonlinear Schrödinger type equation (4NLS) related to the theory of vortex filament. In this paper we prove the time local well-posedness for (4NLS) in the Sobolev space, which is an improvement of our previous paper.

Original languageEnglish
Pages (from-to)3559-3568
Number of pages10
JournalProceedings of the American Mathematical Society
Volume132
Issue number12
DOIs
Publication statusPublished - 2004 Dec

Keywords

  • Fourth order nonlinear Schrödinger type equation
  • Local well-posedness

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Remark on well-posedness for the fourth order nonlinear Schrödinger type equation'. Together they form a unique fingerprint.

Cite this